| Model Number |
66801496 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on june 4th a renasys go device started displaying a low vacuum warning.After performing some troubleshooting (resetting the device, smoothing down the adhesive edges, disengaging the quick click connector, repositioning the canister and adding some adhesive) continuous 120mm hg vacuum therapy resumed but then, the nurse noticed that the device was not suctioning.
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Suction failure resulting in the loss of negative pressure wound therapy will not directly cause or contribute to serious injury or death, even in a clinical setting.Additional conditions must also exist (e.G.Surgical / treatment conditions; patient factors; the unavailability of back-up or alternate therapies for greater than 24 hours) before an injury could possibly occur, and even under those conditions, the risk of patient harm is low.This event is considered not reportable pursuant to 21 cfr part 803.